MAUDE Adverse Event Report: MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 116001A0
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 initial reporter: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our columns - 116001a0 - otesus or table column, stationary.As it was stated, the column was no longer responding and could not be operated with the wired remote control or the override panel during pelviscopy.The issue resulted in a delay and prolonged anesthesia time for the patient.During a service visit on site, a hinged cover was found to be missing, which could allow fluid to penetrate and cause problems.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to inability to position the table as required during the procedure, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 116001a0 - otesus or table column, stationary.As it was stated, the column was no longer responding and could not be operated with the wired remote control or the override panel during pelviscopy.The issue resulted in a delay and prolonged anesthesia time for the patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to inability to position the table as required during the procedure, was to reoccur.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction occurred, it was considered that the getinge device failed to meet its specifications.A review of the received customer product complaints revealed that there were no serious injuries to a user nor to a patient or operator when this particular issue occurred.The affected device was evaluated by a getinge technician.A hinged cover was found to be missing, which could allow fluid to penetrate and cause problems.The cover was fitted and the device was released for use.Based on the information provided by the technician, it is possible that the hinged cover came off due to the collision.In the instructions for use, the user is advised to remove potential hindrances before moving / adjusting the the device and avoid collisions (ifu 1160.01 en 13, page 32).The user is also instructed that it is necessary to have visual and functional inspections performed by a trained person prior to each use to ensure correct operation (ifu 1160.01 en 13, page 108).Faulty or defective products may result in injuries.The user shall stop using faulty or defective products and inform the getinge representative (ifu 1160.01 en 13, page 30).The user continued using the defective product, which consequently resulted in repeated incidents during procedures on the patients.In summary, as a result of the performed evaluation, it can be concluded that the root cause of the reported issue, the operating table not responding to the remote control or override panel, leading to inability to position the table as required during the procedure, is related to user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.Initial reporter: on-site medical technician.The correction of b5 describe event or problem field deems required.This is based on the internal evaluation.Previous b5 describe event or problem: getinge became aware of an issue with one of our columns - 116001a0 - otesus or table column, stationary.As it was stated, the column was no longer responding and could not be operated with the wired remote control or the override panel during pelviscopy.The issue resulted in a delay and prolonged anesthesia time for the patient.During a service visit on site, a hinged cover was found to be missing, which could allow fluid to penetrate and cause problems.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to inability to position the table as required during the procedure, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our columns - 116001a0 - otesus or table column, stationary.As it was stated, the column was no longer responding and could not be operated with the wired remote control or the override panel during pelviscopy.The issue resulted in a delay and prolonged anesthesia time for the patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to inability to position the table as required during the procedure, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our columns - 116001a0 - otesus or table column, stationary.As it was stated, the column was no longer responding and could not be operated with the wired remote control or the override panel during pelviscopy.The issue resulted in a delay and prolonged anesthesia time for the patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to inability to position the table as required during the procedure, was to reoccur.

Brand Name
OTESUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key21974064
Report Number8010652-2025-0000016
Device Sequence Number7227731
Product Code FQO
UDI-Device Identifier04046768100657
UDI-Public(01)04046768100657(11)220913
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number116001A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown